MathSciNet Relay Station
MathSciNet bibliographic data
MR2403808 14N35 (14D20 53D45)
Zinger, Aleksey Standard versus reduced genus-one Gromov-Witten invariants. Geom. Topol. 12 (2008), no. 2, 1203–1241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement